Journal of Modern Physics

Vol.2 No.8(2011), Paper ID 6678, 7 pages

DOI:10.4236/jmp.2011.28098

 

The Cosmological Evolution of Baryonic Matter’S Density Perturbations Under Influence of the Quintessence

 

Chechin Leonid Mikhajlovich

 

 

Copyright © 2011 Chechin Leonid Mikhajlovich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Mikhajlovich, "The Cosmological Evolution of Baryonic Matter’S Density Perturbations Under Influence of the Quintessence," Journal of Modern Physics, Vol. 2 No. 8, 2011, pp. 834-840. doi: 10.4236/jmp.2011.28098.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.